# SDR AALA201605279006

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 59,520 hours, 22,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLASHLIGHT AT R1 DOOR FLIGHT ATTENDANT SEAT IS MISSING.  REPLACED FLASHLIGHT AT R1 DOOR FLIGHT ATTENDANT SEAT.
